# SDR MASA200500421

- Difficulty date: May 31, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 14,752 hours, 11,507 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6087 PHX - ABORTED TAKEOFF DUE TO THE ENGINE 2 OVERTEMP ON TAKEOFF ROLL.  WITHIN LIMITS PER MANUAL
